# SDR AALA202209015111

- Difficulty date: August 18, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737
- Aircraft serial: 31210
- Aircraft time: 22,640 hours, 9,005 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTED OVEN NUMBER 1 IN FORWARD GALLEY BEGAN TO SMOKE WHEN TURNED ON DISCONTINUED USE AND TURNED OFF. **SUPPLEMENTAL REPORT FOR AALA202208195111: REMOVED AND REPLACED NUMBER 1 SINGLE OVEN** (CLOSED)
